Skip to main content
×
Home
    • Aa
    • Aa

An isomorphism between monoids of external embeddings: About definability in arithmetic

  • Mihai Prunescu (a1) (a2)
  • DOI: http://dx.doi.org/10.2178/jsl/1190150100
  • Published online: 01 March 2014
Abstract
Abstract

We use a new version of the Definability Theorem of Beth in order to unify classical theorems of Yuri Matiyasevich and Jan Denef in one structural statement. We give similar forms for other important definability results from Arithmetic and Number Theory.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[4]Martin Davis , Hilary Putnam , and Julia Robinson , The decison problem for exponential diophantine equations, Annals of Mathematics, Second series, vol. 74 (1961), no. 3, pp. 425436.

[5]Jan Denef , Hilbert's tenth problem for quadratic rings, Proceedings of the American Mathematical Society, vol. 48 (1975), no. 1, pp. 214220.

[6]Jan Denef , The diophantine problem for polynomial rings and fields of rational functions, Transactions of the American Mathematical Society, (1978), no. 242, pp. 391399.

[7]Jan Denef , Diophantine sets over ℤ[T], Proceedings of the American Mathematical Society, vol. 69 (1978), no. 1, pp. 148150.

[11]Leonard Lipshitz , Diophantine correct models of arithmetic, Procedings of the American Mathematical Society, vol. 73 (1979), no. 1, pp. 107108.

[12]Daniel A. Marcus , Number fields, Springer Verlag, 1977.

[15]Thanases Pheidas , Hilbert's tenth problem for a class of rings of algebraic integers, Proceedings of the American Mathematical Society, (1988), no. 104, pp. 611620.

[19]Mihai Prunescu , Defining constant polynomials, Hilbert's tenth problem: Relations with arithmetic and algebraic geometry, Contemporary Mathematics, (2000), no. 270, pp. 139145.

[20]Michael O. Rabin , Computable algebra, general theory and theory of computable fields, Transactions of the American Mathematical Society, (1960), no. 95, pp. 341360.

[22]Julia Robinson , The undecidability for algebraic rings and fields, Proceedings of the American Mathematical Society, (1959), no. 10, pp. 950957.

[23]Robert S. Rumely , Undecidability and definability for the theory of global fields, Transactions of the American Mathematical Society, vol. 262 (1980), no. 1, pp. 195217.

[28]Craig Smorynski , Logical number theory, Springer Verlag, 1991.

[29]Karim Zahidi , On diophantine sets over polynomial rings, Proceedings of the American Mathematical Society, (2000), no. 128, pp. 877884.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×